# SDR NACA20060060

- Difficulty date: November 6, 2006
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 60,608 hours, 44,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 927 S29-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO STA 927, STRINGER 26R AND 27R RIB CORRODED.  CUT OUT AREA OF DAMAGED SHEAR TIE.  FABRICATED, TREATED, PRIMED AND INSTALLED SHEAR TIE REPAIR IAW B737SRM 53-10-4, 51-20-01, 51-30-2, AND MM 51-21-41 AND 51-21-51.
